Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach ache with burning in an epilepsy patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hi doctor
User :   my mother has a problem
Doctor :   Ok

Doctor :  
Proceed with your query
User :   nerves weakness
Doctor :  
Ok
User :   doesn't feel hungry
User :   very weak
Doctor :   Ok
User :   some pain and burning sensation in stomatch
Doctor :   Ok

User :   she had epilepsy when she was young
Doctor :  
Ok
User :   she has been taking eption tables for the last 40 years
Doctor :  
Is she on any medications right now?
User :   doctors suggested stop that immeadiately
Doctor :   Ok

User :   she feels like nerves are pulling
Doctor :  
Ok
Doctor :  
Where is this sensation?
User :   we did brain and heart scanning
Doctor :  
ok
User :   in hands
Doctor :  
Ok
User :   all the reports are normal
Doctor :  
Since when is this problme?
User :   for almost 10 years
Doctor :  
Ok
Doctor :  
What are the medicines she is on right now?
User :   doctors said she is psycholgically adicted to eptoin tablets
User :   she should somehow stop it
User :   she tried to stop those tablets but she is suffereing more
Doctor :  
When was Eptoin stopped?
User :   so she again started those tablets
User :   2 months back
Doctor :   Ok
User :   but she started again
User :   I don't know which doctor should we consult
User :   can u please suggest the proper doctor
Doctor :  
Has she improved after starting it back?
User :  
User :   she is 63 yr old
User :   not much
Doctor :  
Sure I shall help you in that
User :  
Doctor :   Ok

Doctor :   WWW.WWWW.WW
Doctor :  
the link above shall give you the best Neurologists in Bangalore
User :   what is your opinion. do you think she can comeout of this problems
Doctor :   Yes she can

Doctor :  
Eptoin should not be stopped abruptly as well
Doctor :  
instead should be switched over to other medicines
Doctor :  
and gradually withdrawn
User :   can u suggest any other medicine
Doctor :  
You can get suitable help from the neurologist
User :   also buring sensation in stomatch
Doctor :  
It would be better for her to take Gabapentine and Vit B12 supplements
Doctor :  
for burning sensation in stomach, she shall need antigastric medications
Doctor :  
and that shall help her
Doctor :  
in taking good amount of food as well
User :   what kind of food
User :   can u suggest good food in veg
User :   regualr morning breakfast, lunch and dinner
Doctor :  
Not like that
Doctor :  
what I mentioned is once she takes antigastric medications
Doctor :  
her appetite shall improve
Doctor :  
and also if you want a good diet plan for her
Doctor :  
we can make it for you
Doctor :  
if you order it on our website
Doctor :  
Are you getting it?
Doctor :   Are you there?

User :   yes
Doctor :   Ok

User :   can u suggest good diet I can order
Doctor :   You order for a diet chart on our website
Doctor :  
and our nutritionist shall take her details
User :   what option should I select in the chart
Doctor :  
and prepare on accordingly within 72 hours
User :   fine
User :   can u suggest good nurologist
Doctor :  
I gave you the link
Doctor :  
Did you visit it
User :   I have opened the link and I dont know which one I should go for
Doctor :  

Doctor :  
He is good
Doctor :  
I shall give you the link
Doctor :  
WWW.WWWW.WW Doctor :   He is a very good Neurologist
Doctor :  
and we have got good reviews
User :   yes doctor I saw the reviews
Doctor :  
and in the diet plan, you can go for a 1 time plan or the last one valid for 30 days, specialized medical condition plan
User :   thank you
User :   fine
Doctor :  
Is there any thing else I can help you with?
User :   nothing sir
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor